# SDR UIEA2022042800413

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES ON RH HST CENTER SECTION UPPER SKIN TOP SURFACE BETWEEN STAB STA 143.6 AND 172.4, STRINGER 3 TO 12( 1) REMOVE THE AFFECTED FASTENERS IAW SRM 51.40.02 REV 94 2) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 94 3) PFM NOT INSP REFER TO JOB CARD ATTACHING SHEET NO 0325738 AND DATA SHEET NO 6918366-1 4) ACCOMPLISHED EI NO T2022A55M-1032 REV 2 5) CONDITION CHECK NORMAL AND JOB COMPLETED )
